# SDR CA140828002

- Difficulty date: August 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 9,829 hours
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bolt
- Part number: AN413A
- Condition: Corroded
- Location: Fuse To Hs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND 4 CORRODED BOLTS ATTACHING AFT MOUNTING PLATE TO HORIZONTAL STAB. WHILE PERFORMING 1500 HR INSPECTION AT 10376.8 TTAF. ALL 4 BOLTS REPLACED WITH NEW.
